| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no [or#] similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -16.00/4.0/129 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 201.Diplopia and astigmatism was observed, with possible rotation.The lens remains implanted.Per the reporter on (b)(6) 2021, lens rotation is planned.Will provide further information once a resolution is reached.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5 - the reporter indicated that a 13.2mm, tmicl13.2, -16.00/4.0/129 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 201.Diplopia and astigmatism was observed, with possible rotation.The lens remains implanted.Per the reporter on (b)(6) 2021, "diplopia and astigmatism have resolved." corrected information: b1 - reported as adverse event - correct to production problem.B2 - reported as required intervent to prevent permanent impairment/damage - no outcomes attributed to adverse event.H1 - reported as serious injury - correct to malfunction.Claim# (b)(4).